Vector Measures.

J. Hoffmann-Jorgensen

Mathematica Scandinavica (1971)

  • Volume: 28, page 5-32
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Hoffmann-Jorgensen, J.. "Vector Measures.." Mathematica Scandinavica 28 (1971): 5-32. <>.

author = {Hoffmann-Jorgensen, J.},
journal = {Mathematica Scandinavica},
language = {eng},
pages = {5-32},
title = {Vector Measures.},
url = {},
volume = {28},
year = {1971},

AU - Hoffmann-Jorgensen, J.
TI - Vector Measures.
JO - Mathematica Scandinavica
PY - 1971
VL - 28
SP - 5
EP - 32
LA - eng
UR -
ER -

Citations in EuDML Documents

  1. Efstathios Giannakoulias, Extension of vector measures
  2. Dinh Quang Luu, The Radon-Nikodym property and convergence of amarts in Frechet spaces
  3. Dinh Quang Luu, Amarts of finite order and Pettis Cauchy sequences of Bochner integrable functions in locally convex spaces
  4. Corneliu Constantinescu, On vector measures
  5. Peter Capek, Decomposition theorems in measure theory
  6. Zbigniew Lipecki, Order boundedness and weak compactness of the set of quasi-measure extensions of a quasi-measure

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.